How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Just Dental Truths! Your Own Question
Just Dental Truths!
Just Dental Truths!, Dentist
Category: Dental
Satisfied Customers: 902
Experience:  29 year clinical Practioner
43314942
Type Your Dental Question Here...
Just Dental Truths! is online now
A new question is answered every 9 seconds

I have this medicine taste in my mouth and it bothers with

Customer Question

I have this medicine taste in my mouth and it bothers with the taste of food. what can that be from and it also it affecting my ability to smell
JA: Have you noticed any recent swelling? Do you have any tooth pain?
Customer: No, I have a couple of teeth that are broken and need to be pulled
JA: Anything else in your medical history you think the doctor should know?
Customer: no
Submitted: 2 months ago.
Category: Dental
Expert:  Just Dental Truths! replied 2 months ago.

Hello,

Have you taken any medications lately? May I ask your age? Any idea why you may have this medicine taste?

Dr. Rampton

Customer: replied 2 months ago.
I am 57 years old and I have medications I take everyday
Customer: replied 2 months ago.
The medications I take I have been taking for over three years. This just started about a month ago
Expert:  Just Dental Truths! replied 2 months ago.

But you're NOT taking any new medications correct/ since the past month - correct?

Customer: replied 2 months ago.
No
Expert:  Just Dental Truths! replied 2 months ago.

To be poignant with you, I am not sure why. May I suggest this:

Go to Google, and type : reasons I can have a bad taste or metallic taste or whatever you have. The you'll see a slew of links to open & read. It will cover numerous topics.

The most common reason, you've already eliminated, which is new medicines you might be taking. Will you browse through some of those findings from Google Sir? You may well find there better than I can - what the cause may be.

And, by all means, do not hesitate to get back to me, later in the day/morning, etc., as I don't mean to dis-link from you here. I just think you reading some of the information may help you foremost right now. Does this make sense?

Customer: replied 2 months ago.
Expert:  Just Dental Truths! replied 2 months ago.

It discusses numerous potentialities. Might you have read anything that sounds possible for causing the funny taste? (NOTE: I'M ASKING YOU, AS THIS SUBJECT IS A POSSIBLE VERY VARIABLE ONE WITH DIFFERENT REASONS)

Did anything stand out as a possibility?

Expert:  Just Dental Truths! replied 2 months ago.

I'm going to be gone for an hour or two. But I'll check back with you a bit later - OK?

Dr. Rampton

*I want to make sure we get some ideas of resolution for you...

Expert:  Just Dental Truths! replied 2 months ago.

Hi. I just wanted to check with you. Did anything you've read seem to stand out as a possible causation for the taste in your mouth?

Dr. Rampton